Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Injections in the eye

Premium Questions

doctor1 MD

I had injection of Voluma about a month and a half ago under the eye area on the cheek bone. Last ... under the eye on the...

doctor1 MD

My wife has received a series of Ozurdex injections in her left eye. Does the drug help swelling in the right eye, as well as...

doctor1 MD

been receiving injections in her right eye for about two years. She has very little sight left in her right eye. Should she...

doctor1 MD

my daughter is 20 years old. she has had a dermatitis type rash under her eyes that is not going ... weeks ago she had a steroid...

doctor1 MD

does a pupil that is constantly dilated be harmful to one's sight in that eye.. my pupil is frozen dilated due to too much atroprine being...

Public Forum Discussions

doctor1 MD

8 hours ago I had an avastin injection in my eye for Amd. The eye is still watering even though I am using refresh optive...

doctor1 MD

Good Evening! I have an eye stay for over two years. I went to a specialist and had injections. It worked for a while but reappear...

doctor1 MD

Hi I received these injections almost 3 weeks ago. Last week I started to fell like there was something in my eye. I went to the...

doctor1 MD

For weeks have been suffering from Allergie eyes. I was seen by my Opthalmic Md twicw. He tells ... IMPROVEMENT. should I go to a...

doctor1 MD

is complaining of redness and sticky discharge from both eyes.steroids and antibiotics give her temporary relief.doctors name it as some...

Mobile Questions and Answers

doctor1 MD

Dear User, Thanks for using healthcare magic. The treatment of hypertopia paralytic cross eyes depends on the multiple factors. It is often...

doctor1 MD

Yes you can use eye drop (artificial tears) they are harmless

doctor1 MD

pink eye or red eye is redness of eye, due to multitude of causes